Alert archive / New Mexico / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Albuquerque, NM

July 1, 2010San Miguel County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Jul 1, 2010, 9:53 PM MDT for San Miguel County, New Mexico. It was in force for 112 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2010, 9:53 PM MDT (03:53 UTC)
Expired
Jul 1, 2010, 11:45 PM MDT
In force
112 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 132 km from the middle of the area, began a volume at 03:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:30 PM MDTFLASH FLOOD6 Nw Mineral Hill, NMHEAVY RAINS CARRIED LOGS ACROSS A PRIVATE ROADWAY ABOUT ONE HALF MILE DOWNSTREAM OF THE TECOLOTE FIRE BURN AREA. ROAD WAS IMPASSIBLE FOR A TIME. THE HEAVY RAINS WASHED DEBRIS FROM THE BURN SCAR INTO BLUE CREEK WHICH HAS DOUBLED IN SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2010-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2010-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2488 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WGUS55 KABQ 020353
FFWABQ
NMC047-020545-
/O.NEW.KABQ.FF.W.0007.100702T0353Z-100702T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
953 PM MDT THU JUL 1 2010

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 1145 PM MDT

* AT 949 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 6 MILES NORTHWEST OF MINERAL   
  HILL...OR OVER THE TECOLOTE FIRE BURN AREA. THE STORM PRODUCING    
  VERY HEAVY RAIN WAS NEARLY STATIONARY. AREAS DOWNSTREAM OF THE     
  BURN SCAR ALONG BLUE CREEK INCLUDING BLUE HAVEN CAMP WILL BE       
  AFFECTED.  RADAR HAS INDICATED UP TO AN INCH OF RAIN HAS FALLEN    
  OVER THE BURN SCAR...AND UP TO AN ADDITIONAL INCH OF RAIN IS       
  POSSIBLE.  FLASH FLOODING IS LIKELY NEAR AND DOWNSTREAM OF THE     
  BURN SCAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS.

&&

LAT...LON 3576 10560 3570 10543 3557 10537 3560 10557

$$


34
1 follow-up statement
222 
WGUS75 KABQ 020455
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1055 PM MDT THU JUL 1 2010

NMC047-020545-
/O.CON.KABQ.FF.W.0007.000000T0000Z-100702T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN MIGUEL-
1055 PM MDT THU JUL 1 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
NORTHWESTERN SAN MIGUEL COUNTY...

AT 1054 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN 6 MILES NORTHWEST 
OF MINERAL HILL...OR OVER THE TECOLOTE FIRE BURN SCAR. THE STORM 
PRODUCING VERY HEAVY RAIN WAS DRIFTING TOWARD THE EAST.  RADAR 
INDICATES THAT OVER AN INCH OF RAIN HAS FALLEN ON THE BURN 
SCAR...AND HEAVIER AMOUNTS HAVE FALLEN UPSTREAM.  FLASH FLOODING IS 
LIKELY ALONG BLUE CREEK TOWARD BLUE HAVEN CHURCH CAMP...AND PERSONS 
ALONG THIS AREA SHOULD EVACUATE IMMEDIATELY. FLOODING MAY ALSO BE 
OCCURRING ALONG UPPER TECOLOTE CREEK AND BULL CREEK. ADDITIONAL 
RAINFALL AMOUNTS OF UP TO ONE HALF INCH ARE POSSIBLE THROUGH 1145 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLASH FLOODS. 

&&

LAT...LON 3576 10560 3570 10543 3557 10537 3560 10557

$$


34

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:00 PM MDT, 6 hours 53 minutes earlier.

Area forecast discussion, Jul 1, 3:00 PM MDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT THU JUL 1 2010

.DISCUSSION....WHILE AREA OF PRECIPITATION IN THE EASTERN PLAINS
THIS MORNING WAS LIKELY ASSOCIATED WITH THE MCV WHICH TRACKED WWD
INTO SE NM WEDNESDAY HAS BECOME LESS DEFINED...SHOWERS AND STORMS
DEVELOPED OVER MOST OF THE HIGHER TERRAIN BY MIDDAY. WINDS ALOFT NOW
GENERALLY SOUTHERLY WITH SPEEDS RELATIVELY MODEST. AS NOTED
EARLIER...BIG JUMP IN PW VALUES THIS MORNING AT KABQ TO JUST OVER 1
INCH...AS OPPOSED TO THE .45 OF AN INCH WEDNESDAY EVENING.

WHILE TPW PRODUCT INDICATES PW VALUES IN EXCESS OF 1.5 INCHES
APPROACHING THE SOUTHEAST CORNER OF NM...RADARS TO OUR SOUTHEAST
SUGGEST RAINFALL AMOUNTS...WHILE WIDESPREAD...ARE NOT EXCESSIVE AT
THIS TIME. AS WELL...THE MAIN CIRCULATION CENTER OF ALEX WILL REMAIN
WELL SOUTH OF NEW MEXICO. MODELS DON/T SEEM TO RATCHET UP MUCH POP
WISE IN THE SOUTHEAST AND SOUTHCENTRAL...WHERE THE BETTER MOISTURE
WOULD BE...AND WHERE SPOTTY 1-2 INCH RAINS HAVE FALLEN IN THE LAST
COUPLE OF DAYS.  ALL OF WHAT MOISTURE WE MAY GET FROM ALEX MAY DO IS
GIVE THE INCOMING UPPER TROUGH SOMETHING MORE TO WORK
WITH...ESPECIALLY SATURDAY/SATURDAY NIGHT...WHEN THERE COULD ALSO BE
AT LEAST SOME POTENTIAL FOR HEAVY RAIN WEST OF THE CENTRAL MOUNTAIN
CHAIN.  THEREFORE HAVE DECIDED TO NOT ISSUE A FLASH FLOOD WATCH AT
THIS TIME...BUT HAVE CONTINUED PREVIOUS SHIFT/S TREND OF HEAVY RAIN
IN THE WX GRIDS OVER THE SOUTHCENTRAL MOUNTAINS/SOUTHEAST AND EAST
CENTRAL PLAINS.

GFS/NAM SIMILAR IN STRONGLY DRYING OUT THE FORECAST AREA FROM WEST
TO EAST SUNDAY AS THE TROUGH TRACKS THROUGH THE CENTRAL ROCKIES AND
NORTHERN NEW MEXICO. MODELS SUGGEST THE WESTERLY LOW LEVEL WINDS MAY
TEND TO SCOUR OUT SOME OF THE LOW LEVEL MOISTURE...TO WELL BELOW
WHAT WOULD BE EXPECTED FOR THIS TIME OF YEAR. LOW LEVEL MOISTURE
SHOULD RETURN BY NEXT TUESDAY AS A STRONGER FRONT PLUNGES INTO THE
PLAINS THEN PUSHES INTO THE RIO GRANDE VALLEY TUESDAY NIGHT...AND
POSSIBLY TO THE CONTDVD/ARIZONA BORDER. UNDER A RIDGE ALOFT...THIS
SHOULD RESULT IN DAILY ROUNDS OF STORMS AT LEAST OVER AND NEAR THE
HIGHER TERRAIN...ALTHOUGH POSSIBLY BELOW WHAT ONE WOULD HOPE FOR
HEADING INTO MID JULY.

&&

.AVIATION...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS STILL
SHOULD SLOWLY INCREASE INTO THE EARLY OR MID EVENING ACROSS MUCH OF
N AND CENTRAL NM...BUT PERHAPS NOT AS MUCH AS EARLIER
ANTICIPATED...ESPECIALLY WITH REGARDS TO SE AND E CENTRAL NM WHERE
BY MID AND LATE MORNING IT APPEARED THAT CONVECTION WAS OFF TO AN
EARLY AND FAIRLY IMPRESSIVE START. A MOIST SOUTH AND SOUTHEASTERLY
FLOW WILL CONTINUE FOR AT LEAST A 48 TO 72 HOURS BEFORE SOME DRYING
TAKES PLACE IN THE NW HALF OF THE STATE. MVFR AND MORE LOCALIZED IFR
CONDITIONS WITH MOUNTAIN OBSCURATIONS WILL BE THE CASE IN ISOLATED
HEAVIER TSRA ACROSS THE E AND TO A LESSER DEGREE THE W REST OF THIS
AFTN AND EVENING. LARGER AREAS OF MFR AND SPOTTY IFR CIGS PLUS MT
OBSCURATIONS WILL RETURN TONIGHT ALONG AND EAST OF THE CENTRAL
MOUNTAIN CHAIN AND POSSIBLY INTO PARTS OF THE UPPER AND LOWER RIO
GRANDE VALLEY AND THE JEMEZ MTS. LOW CIGS AND MT OBSCURATION WILL
LESSEN AS DAY PROGRESSES FRI...BUT AREAS SOUTHEAST OF ROUGHLY A KTCC
TO RUIDOSO LINE MAY SEE MORE WIDESPREAD AND LONGER LASTING MVFR AND
IFR CIGS FRI AS BETTER CHANCE OF SHOWERS AND STORMS ARRIVES THERE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z.

&&

.FIRE WEATHER...FAIRLY RICH LOW LEVEL MOISTURE HAS ENVELOPED ABOUT
ALL OF N AND CENTRAL NM...THOUGH ACROSS ABOUT THE NW THIRD OF THE
STAY THE AIR ALOFT IS STILL DRY ENOUGH TO ALLOW HUMIDITY PERCENTAGES
TO DROP INTO THE UPPER TEENS AND 20S. THUNDERSTORMS...MORE WET THAN
DRY...WILL CONTINUE TO DEVELOP IN ISOLATED TO WIDELY SCATTERED
FASHION ACROSS NW THIRD INTO THE EVENING...WHILE ELSEWHERE ALL
STORMS WILL PRODUCE WETTING RAINS BUT WILL BE LOWEST IN NUMBER IN
MUCH OF THE RIO GRANDE VALLEY AND MOST NUMEROUS JUST EAST OF THE
CENTRAL MTN CHAIN. CONDITIONS TO BE PRETTY SIMILAR FRI THEN AN UPPER
LEVEL TROUGH WILL APPROACH THE CENTRAL ROCKIES SAT AND BEGIN TO DRY
OUT NW QUARTER OR THIRD OF NM SAT AND NW HALF TO TWO THIRDS BY SUN.
THE MOST WIDESPREAD RAINS...IN THE FORM OF SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS...SHOULD OCCUR LATE FRI THROUGH SAT AS THE
APPROACHING UPPER LEVEL TROUGH INTERACTS WITH THE TERRAIN AND
ABUNDANT MOISTURE. AFTER LESS STORM ACTIVITY SUN AND MON... MAINLY
ISOLATED COVERAGE BY MONDAY...AN UNSEASONABLY STRONG BACK DOOR COLD
FRONT IS EXPECTED TO REACH NE NM TUESDAY OR TUESDAY NIGHT AS THE
CENTER OF THE UPPER LEVEL HIGH MIGRATES OVER SW NM AND BRINGS NW
FLOW ALOFT OVER  NORTHEAST THIRD OF THE STATE. THIS WILL STEER
STORMS THAT FORM OVER THE HIGH TERRAIN TOWARD THE EAST AND
SOUTHEAST...MAKING THE MOUNTAINS...RIO GRANDE VALLEY AND THE EAST
SLOPES OF THE CENTRAL MOUNTAIN CHAIN FAVORED FOR CONVECTION MID TO
LATE WEEK NEXT WEEK.

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  63  90  63  89 /  10  20  20  20
DULCE...........................  48  83  51  81 /  10  30  30  30
CUBA............................  50  82  50  83 /  20  20  40  40
GALLUP..........................  53  83  55  83 /  30  20  20  20
EL MORRO........................  54  81  54  81 /  30  30  40  40
GRANTS..........................  57  83  57  82 /  20  20  30  40
QUEMADO.........................  56  82  58  81 /  20  20  20  30
GLENWOOD........................  61  89  59  87 /  20  20  20  30
CHAMA...........................  47  78  46  79 /  20  40  40  40
LOS ALAMOS......................  55  81  53  82 /  30  20  30  40
PECOS...........................  51  77  52  81 /  30  20  40  30
CERRO/QUESTA....................  49  80  50  80 /  20  30  20  30
RED RIVER.......................  41  72  40  73 /  30  30  30  30
ANGEL FIRE......................  45  75  44  75 /  30  30  40  30
TAOS............................  49  83  50  83 /  20  20  20  40
ESPANOLA........................  56  83  57  85 /  10  20  20  30
SANTA FE........................  55  83  54  83 /  30  20  20  40
SANTA FE AIRPORT................  58  84  57  85 /  20  20  20  30
ALBUQUERQUE FOOTHILLS...........  60  84  63  85 /  20  20  20  30
ALBUQUERQUE HEIGHTS.............  65  85  64  86 /  20  20  20  30
ALBUQUERQUE VALLEY..............  58  86  59  87 /  10  20  20  30
ALBUQUERQUE WEST MESA...........  59  85  60  87 /  10  20  20  30
LOS LUNAS.......................  60  85  60  88 /  10  20  20  30
RIO RANCHO......................  60  86  61  87 /  10  20  20  30
SOCORRO.........................  60  85  58  87 /  20  30  20  30
SANDIA PARK/CEDAR CREST.........  53  77  51  75 /  30  30  30  30
MORIARTY/ESTANCIA...............  55  81  58  83 /  30  30  30  30
CLINES CORNERS..................  56  76  55  80 /  30  30  40  40
GRAN QUIVIRA....................  56  80  56  80 /  30  30  40  40
CARRIZOZO.......................  60  80  60  85 /  30  40  40  50
RUIDOSO.........................  57  74  54  74 /  40  50  50  50
CAPULIN.........................  54  80  54  82 /  30  10  30  30
RATON...........................  56  84  56  86 /  30  10  30  30
LAS VEGAS.......................  52  76  53  79 /  30  30  30  30
CLAYTON.........................  61  84  61  86 /  10  20  30  30
ROY.............................  59  78  59  82 /  30  20  30  30
CONCHAS.........................  61  82  62  85 /  30  30  30  30
SANTA ROSA......................  61  82  62  85 /  30  30  30  30
TUCUMCARI.......................  64  83  66  87 /  30  40  30  30
CLOVIS..........................  65  80  65  84 /  30  50  50  50
PORTALES........................  65  80  66  84 /  30  60  50  50
FORT SUMNER.....................  64  80  64  84 /  30  40  30  40
ROSWELL.........................  66  76  66  81 /  40  60  40  50
PICACHO.........................  61  74  60  76 /  40  50  40  50
ELK.............................  59  71  58  73 /  40  60  50  50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

In the hours before

Special weather statement, Jul 1, 3:56 PM MDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
356 PM MDT THU JUL 1 2010

NMZ501>540-020400-
ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS-
CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY-
EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS-
FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY-
NORTHEAST HIGHLANDS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY-
RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY-
SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA-
SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY-
SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY-
UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
356 PM MDT THU JUL 1 2010

...SOME MOISTURE FROM HURRICANE ALEX MAY IMPACT PORTIONS OF
NORTHERN AND CENTRAL NEW MEXICO FRIDAY THROUGH SATURDAY...

WHILE PRECIPITATION IN THE EASTERN PLAINS THIS MORNING WAS LIKELY
ASSOCIATED WITH A WEAK DISTURBANCE WHICH TRACKED WESTWARD INTO
THE REGION...SHOWERS AND STORMS DEVELOPED OVER MOST OF THE HIGHER
TERRAIN THIS AFTERNOON. WINDS ALOFT HAVE BECOME SOUTHERLY...ALLOWING
FOR AN INCREASE IN MOISTURE FROM THE SOUTH.

ALTHOUGH MAINLY MIDDLE AND HIGH LEVEL MOISTURE FROM ALEX WILL
CIRCULATE NORTH INTO SOUTH CENTRAL...SOUTHEAST AND EAST CENTRAL NEW
MEXICO...THE MAIN CIRCULATION CENTER OF ALEX WILL REMAIN WELL SOUTH
OF THE STATE. HOWEVER...AN UPPER LEVEL LOW PRESSURE SYSTEM
APPROACHING FROM THE WEST SATURDAY MAY INTERACT WITH THIS INCREASED
MOISTURE...RESULTING IN POTENTIAL FOR LOCALLY HEAVY RAINS...AND MINOR
FLOODING...NOT ONLY ACROSS THE SOUTHEAST THIRD...BUT ALONG AND WEST
OF THE CENTRAL MOUNTAIN CHAIN...INCLUDING THE RIO GRANDE VALLEY.

AS THE UPPER LEVEL SYSTEM EXITS THE STATE...DRIER WEATHER IS
FORECAST FOR THE WEST ON SUNDAY AND OVER ALL OF NORTHERN AND CENTRAL
NEW MEXICO ON THE FOURTH OF JULY.

THOSE PLANNING OUTDOOR ACTIVITIES FRIDAY AND INTO THE WEEKEND SHOULD
STAY ALERT TO THE LATEST FORECASTS AND POSSIBLE WATCHES OR
WARNINGS. REVIEW LIGHTNING AND FLOOD SAFETY TIPS HEADLINED AT THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT
WWW.WEATHER.GOV/ABQ.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:39 PM MDTAreal Flood AdvisoryABQBernalillo66 min
Jul 1, 8:02 PM MDTAreal Flood AdvisoryABQSanta Fe88 min
Jul 1, 8:19 PM MDTAreal Flood AdvisoryABQSandoval116 min
Jul 1, 8:37 PM MDTFlash Flood WarningABQSanta Fe113 min
Jul 1, 9:09 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe111 min
Jul 1, 9:54 PM MDTFlash Flood WatchABQ48 hr
Jul 1, 11:47 PM MDTFlash Flood WarningABQSan Miguel118 min
Jul 2, 12:01 AM MDTAreal Flood AdvisoryABQColfax, Mora119 min
Jul 2, 1:46 AM MDTFlash Flood WarningABQSan Miguel2 hr
Jul 2, 12:05 PM MDTAreal Flood AdvisoryABQRio Arriba115 min
Jul 2, 1:21 PM MDTAreal Flood AdvisoryABQSandoval114 min
Jul 2, 2:35 PM MDTAreal Flood AdvisoryABQSan Miguel85 min
Jul 2, 2:44 PM MDTAreal Flood AdvisoryABQRio Arriba91 min
Jul 2, 4:24 PM MDTAreal Flood AdvisoryABQColfax, Mora96 min
Jul 2, 5:05 PM MDTAreal Flood AdvisoryABQTorrance55 min
Jul 2, 5:15 PM MDTAreal Flood AdvisoryABQColfax, Harding, Mora, Union2 hr
Jul 2, 5:22 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel83 min

Nearby

Flash Flood Warnings in New Mexico, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.